# SDR DALA2018100205841

- Difficulty date: October 2, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 57,200 hours, 21,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT EXTERIOR LIGHT FOR RT WING EMERGENCY EXIT LIGHT INOPERATIVE. REPLACED BAD FUSE IN M1671 PER AMM 33-51 OPS CKS GOOD.
